# SDR QXEA2021122100560

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 10,155 hours, 6,287 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING GEAR DOOR ON FLIGHT DECK FLOOR IS VERY DIFFICULT TO OPEN. REMOVED FROM SERVICE. OPENED DOOR AND CLEANED STICKY DEBRIS FROM DOOR SILL AND DOOR EDGE. LUBRICATED DETENT BALL WITH LPS-1. DOOR OPENS AND CLOSES NORMALLY WITH EASE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
